Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2 (1979), Issue 4, Pages 693-701

A distributional Hardy transformation

1Department of Mathematics, Banaras Hindu University, Varanasi, India
2Department of Mathematics, Carleton University, Ottawa, Canada

Received 23 January 1979

Copyright © 1979 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. S. Pathak and J. N. Pandey, “A distributional Hardy transformation,” International Journal of Mathematics and Mathematical Sciences, vol. 2, no. 4, pp. 693-701, 1979. doi:10.1155/S0161171279000521